# SDR IPXA2017051217007

- Difficulty date: April 11, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 81,815 hours, 13,740 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AGA79881
- Condition: Cracked
- Location: Bs 853-1871
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C,  AFT CARGO BAY LONGERON 38R, BETWEEN BS 853.35 AND 1871 IS CRACKED.  REPAIRED THE LONGERON IAW EA 011-5310-01-A6773-IR, EA  011-5310-01-A6779, EO MD11-5310-64250-A, AND EO MD11-5310-64239-A.
